MathSciNet Relay Station
MathSciNet bibliographic data
MR1344844 57N10 (18A10 18D10 57M25)
Kauffman, Louis H. Hopf algebras and invariants of $3$-manifolds. J. Pure Appl. Algebra 100 (1995), no. 1-3, 73–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement